# SDR GTIA9700245

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 626 - LEFT MAIN GEAR INDICATOR WOULD NOT ILLUMINATE WITH THE GEAR DOWN.  ALL OTHER INDICATIONS NORMAL.  WOULD NOT TEST IN FLIGHT.  FOUND LEFT MLG DOWN LOCK LIMIT SWITCH INTERMITTENT.  REMOVED AND REPLACED SWITCH IAW MM 32-60-1 PAGE 201.  GROUND WIRE 1G213A24N5 ALSO CHECK GOOD.  OK FOR FLIGHT.  (M)
